# SDR UPS04M42959

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LT HORIZ STAB NR 35 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING AND SIDEWALL SURFACE.  CORROSION AT B/N HOLE NR 35 LT REMOVED AND REAMED TO 1.13 INCH AND BLEND TO 0.05 INCH DEEP FOUND EXCEEDED LIMIT IAW EO MD11-5510-19409-G.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOL E NR 35 LT IAW 1195-04.  REPAIR AND INSTALLED B/N HOLE NR 35 LT IAW EO MD11-55 10-19409-G AND EN.1195-04 FOUND WITHIN LIMIT,SATIS.
